# SDR WX0A201408220001

- Difficulty date: June 13, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53347
- Aircraft time: 42,520 hours, 36,905 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING DESCENT AT FL290,  A RT GEAR RED LIGHT ILLUMINATED.  QRH RED GEAR LIGHT WITH GEAR HANDLE UP P.32.9 COMPLIED WITH UP TO STEP 4.   HAD 3 GREEN LIGHTS ON MAINS & NOSE GEAR WITH A GEAR DOOR OPEN LIGHT ANNUNCIATION.  WENT TO QRH P .32.5 GEAR DOOR OPEN, NORMAL HYD PRESS, PROCEEDED TO GEAR DOOR OPEN LANDING P.32.5. INSPECTED GEAR DOORS & VERIFIED THEY WERE DOWN.  SOMETHING FLEW OFF GEAR BYPASS LEVER ON RT MAIN GEAR ACCORDING TO MX TECH INSPECTION.  RT MLG DOOR UP LATCH ROLLER PREPLACED IAW AMM 32-31-04.  NO FURTHER DEFECTS NOTED.
